# SDR HEEA084619

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 3210 · Main Landing Gear
- Part: Beam
- Part number: 400052007109
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BEAM ASSY HAS CORROSION BEYOND LIMITS.
